ZENG Liu-chuan. Existence and Algorithm of Solutions for General Multivalued Mixed Implicit Quasi-Variational Inequalities[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1170-1178.
Citation: ZENG Liu-chuan. Existence and Algorithm of Solutions for General Multivalued Mixed Implicit Quasi-Variational Inequalities[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1170-1178.

Existence and Algorithm of Solutions for General Multivalued Mixed Implicit Quasi-Variational Inequalities

  • Received Date: 2001-07-19
  • Rev Recd Date: 2003-06-19
  • Publish Date: 2003-11-15
  • A new class of general multivalued mixed implicit quasi-variational inequalities in a real Hilbert space was introduced, which includes the known class of generalized mixed implicit quasi-variational inequalities as a special case, introduced and studied by Ding Xie-ping. The auxiliary variational principle technique was applied to solve this class of general multivalued mixed implicit quasi-variational inequalities. Firstly, a new auxiliary variational inequality with a proper convex, lower semicontinuous, binary functional was defined and a suitable functional was chosen so that its unique minimum point is equivalent to the solution of such an auxiliary variational inequality. Secondly, this auxiliary variational inequality was utilized to construct a new iterative algorithm for computing approximate solutions to general multivalued mixed implicit quasi-variational inequalities. Here, the equivalence guarantees that the algorithm can generate a sequence of approximate solutions. Finally, the existence of solutions and convergence of approximate solutions for general multivalued mixed implicit quasi-variational nequalities are proved. Moreover, the new convergerce criteria for the algorithm were provided. Therefore, the results give an affirmative answer to the open question raised by M. A. Noor, and extend and improve the earlier and recent results for various variational inequalities and complementarity problems including the corresponding results for mixed variational inequalities, mixed quasi-variatoinal inequalities and quasi-complementarity problems involving the single-valued and set-valued mappings in the recent literature.
  • loading
  • [1]
    Harker P T,Pang J S.Finit-dimensional variational inequatlity and nonlinear complementarity problems:a survey of theory,algorithms and applications[J].Math Programming,1990,48(2):161 -220.
    [2]
    Noor M A,Noor K I,Rassias T M.Some aspects of variational inequalities[J].J Comput Appl Math,1993,47:285-312.
    [3]
    Noor M A.General algorithm for variational inequalities I[J].Math Japonica,1993,38:47-53.
    [4]
    Noor M A.Some recent advances in variational inequalities-Part Ⅰ:Basic concepts[J].New Zealand J Math,1997,26:53-80.
    [5]
    DING Xie-ping.Existence and algorithm of solutions for generalized mixed implicit quasi-variational inequalities[J].Appl Math Comput,2000,113:67-80.
    [6]
    李红梅,丁协平.广义强非线性拟补问题[J].应用数学和力学,1994,15(4):289-296.
    [7]
    Cohen G.Auxiliary problem principle extended to variational inequalities[J].J Optim Theory Appl,1988,59:325-333.
    [8]
    DING Xie-ping.General algorithm of solutions for nonlinear variational inequalities in Banach spaces[J].Computer Math Appl,1997,34:131-137.
    [9]
    Noor M A.Nonconvex functions and variational inequalities[J].J Optim Theory Appl,1995,87:615-630.
    [10]
    Noor M A.Multivalued strongly nonlinear quasivariational inequalities[J].Chin J Math,1995,23:275-286.
    [11]
    Noor M A.On a class of multivalued variational inequalities[J].J Appl Math Stochastic Anal,1998,11:79-93.
    [12]
    Noor M A.Auxiliary principle for generalized mixed variational-like inequalities[J].J Math Anal Appl,1997,215:75-85.
    [13]
    Chang S S,Huang N J.Genralized strongly nonlinear quasi-complementarity problems in Hilbert spaces[J].J Math Anal Appl,1991,158,194-202.
    [14]
    ZENG Lu-chuan.Iterative algorithms for finding approximate solutions for general strongly nonlinear variational inequalities[J].J Math Anal Appl,1994,187:352-360.
    [15]
    ZENG Lu-chuan.Completely generalized strongly nonlinear quasi-complementarity problems in Hilbert spaces[J].J Math Anal Appl,1995,193:706-714.
    [16]
    ZENG Lu-chuan.Iterative algorithm for finding approximate solutions to completely generalized strongly nonlinear quasi-variational inequalities[J].J Math Anal Appl,1996,201:180-194.
    [17]
    ZENG Lu-chuan.On a general projection algorithm for variational inequalities[J].J Optim theory Appl,1998,97(1):229-235.
    [18]
    DING Xie-ping.A new class of generalized strongly nonlinear quasivariational inequalities and quasicomplementarity problems[J].Indian J Pure Appl Mathh,1994,25:1115-1128.
    [19]
    Chang S S,Huang N J.Generalized multivalued implicit complementarity problem in Hilbert space[J].Math Japonica,1991,36(6):1093-1100.
    [20]
    Pascall D,Sburlan S.Nonlinear Mappings of Monotone Type[M].The Netherlands:Sijthoff & Noordhoof,1978:24-25.
    [21]
    Nadler S B,Jr.Multi-valued contraction mappings[J].Pacific JMatlh,1969,30:475-487.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2072) PDF downloads(753) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return